Alan Cobham. Some remarks concerning theories with recursively enumerable complements. The journal of symbolic logic, vol. 28 no. 1 , pp. 72–74 [Book Review]

Journal of Symbolic Logic 30 (2):255-255 (1965)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,813

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On recursive enumerability with finite repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
On Recursive Enumerability with Finite Repetitions.Stephan Wehner - 1999 - Journal of Symbolic Logic 64 (3):927-945.
On the orbits of hyperhypersimple sets.Wolfgang Maass - 1984 - Journal of Symbolic Logic 49 (1):51-62.
Recursively enumerable generic sets.Wolfgang Maass - 1982 - Journal of Symbolic Logic 47 (4):809-823.

Analytics

Added to PP
2013-11-22

Downloads
9 (#1,275,915)

6 months
2 (#1,249,707)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references